# SDR SWIA202055488

- Difficulty date: November 15, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Condition: Chafed
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING IS CHAFED AT THE FORWARD UPPER EDGE.  C-CHECK RO 1/16/2021.  CARGO DOOR HANDLE HOUSING IS OUT OF ALLOWABLE LIMITS, IAW REO 601R-52-31-086 REV- DATED 05-NOV-07.  REPLACED CARGO DOOR HANDLE HOUSING, IAW CRJ-700 SRM 51-42-21 INSTALLED NEW SERVICABLE CARGO DOOR HANDLE, IAW CRJ 200 AMM 52-31-03-400-801 AND SRM 51-42-06.  TASK CARD 51-900-1003-SKY COMPLETED, M-337 ATTACHED.  NO WEIGHT AND BALANCE CHANGE.
